Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9538
Title: Reply to "Comment on 'Solutions of the telegrapher's equation in the presence of traps'"
Author: Masoliver, Jaume, 1951-
Porrà i Rovira, Josep Maria
Weiss, George H. (George Herbert), 1930-
Keywords: Fluctuacions (Física)
Equacions en derivades parcials
Fluctuations (Physics)
Partial differential equations
Issue Date: 1992
Publisher: The American Physical Society
Abstract: This reply adds a number of details to remarks by Foong and Kanno [preceding Comment, Phys. Rev. A 46, 5296 (1992)] on our paper [Phys. Rev. A 45, 2222 (1992)] regarding the discontinuities observed in the curves generated in that paper.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.46.5298
It is part of: Physical Review A, 1992, vol. 46, núm. 8, p. 5298-5298.
URI: http://hdl.handle.net/2445/9538
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
69006.pdf120.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.